Articles | Volume 29, issue 11
https://doi.org/10.5194/angeo-29-1997-2011
https://doi.org/10.5194/angeo-29-1997-2011
Regular paper
 | 
04 Nov 2011
Regular paper |  | 04 Nov 2011

Quasi-linear dynamics of Weibel instability

O. A. Pokhotelov and O. A. Amariutei

Viewed

Total article views: 1,751 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
946 720 85 1,751 113 145
  • HTML: 946
  • PDF: 720
  • XML: 85
  • Total: 1,751
  • BibTeX: 113
  • EndNote: 145
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 30 Nov 2025
Download
Share